# SDR AALA201712019013

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 37,275 hours, 17,278 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320922
- Part serial: 3903
- Condition: Cracked
- Location: Cockpit
- Part time: 11,494 hours, 6,079 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CAPTAINS FIXED WINDOW CRACKED. REPLACED WINDOW PER AMM 56-11-12 PB401.
